| Model Number |
0185 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this right ventricular (rv) lead displayed a red call doctor (rcd).Troubleshooting was performed.The rcd recorded was for high out of range pacing impedance measurements.No adverse patient effects were reported.This rv lead remains in service.